# SDR CA040504005

- Difficulty date: May 3, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,775 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 756158
- Part serial: 0463
- Condition: Failed
- Location: Torque
- Part time: 34,832 hours, 38,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE FLAP DRIVE CAUTION LIGHT ILLUMINATED CONTINUOUSLY, AND WOULD NOT EXTINGUISH. TROUBLE SHOOTING BY MAINTENANCE SUSPECTED A INTERNAL SWITCH FAILURE OF THE TORQUE SENSOR. A TEAR DOWN REPORT FOR FURTHER DETAILS OF THE REASON FOR FAILURE SO SOON AFTER LAST REPAIR HAS BEEN REQUESTED.
